Conjugacy growth in branch groups

  • I.V. Bondarenko Taras Shevchenko National University, 64/13 Volodymyrska str., 01601, Kyiv, Ukraine
Keywords: branch group, conjugacy class, growth function
Published online: 2013-06-17

Abstract


We prove that branch groups of automorphisms of regular rooted trees can not have polynomial conjugacy growth.

Article metrics
PDF downloads: 92
Abstract views: 252
How to Cite
(1)
Bondarenko I. Conjugacy Growth in Branch Groups. Carpathian Math. Publ. 2013, 5 (1), 14-18.